# SDR DALA2016060804460

- Difficulty date: June 6, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 54,343 hours, 21,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EXIT SIGN LIGHT, SLIDE LIGHT, OVERDOOR EXIT SIGN LIGHT AT L2 DOOR INOPERATIVE.  MAINTENANCE FOUND BATTERY PACK, M1673, DRAINED. R & R IAW AMM 33-51-06-960-805. OPS TEST SATISFACTORY.  ALSO FOUND BATTERY CHARGER NOT WORKING DURING TEST. R & R IAW AMM 33-51-06-960-806.  OPS TEST OK.
